PuSH - Publication Server of Helmholtz Zentrum München

Necessary and sufficient conditions for an infinite system of parabolic equations preserving the positive cone.

Int. J. Biomath. Biostat. 1, 47-52 (2010)
We present a criterion for preserving the positive cone for infinite systems of semi-linear diffusion-convection-reaction equations.
Additional Metrics?
Edit extra informations Login
Publication type Article: Journal article
Document type Scientific Article
Corresponding Author
ISSN (print) / ISBN 0973-7340
Quellenangaben Volume: 1, Issue: 1, Pages: 47-52 Article Number: , Supplement: ,
Publisher Serials Publ.
Non-patent literature Publications
Reviewing status Peer reviewed